Open Access
April, 1992 Reaction-Diffusion Equations with Randomly Perturbed Boundary Conditions
Mark I. Freidlin, Alexander D. Wentzell
Ann. Probab. 20(2): 963-986 (April, 1992). DOI: 10.1214/aop/1176989813


We consider semilinear parabolic PDE's with fast oscillating boundary conditions. The central limit theorem and limit theorems for probabilities of large deviations for the solutions of such problems are proved.


Download Citation

Mark I. Freidlin. Alexander D. Wentzell. "Reaction-Diffusion Equations with Randomly Perturbed Boundary Conditions." Ann. Probab. 20 (2) 963 - 986, April, 1992.


Published: April, 1992
First available in Project Euclid: 19 April 2007

zbMATH: 0755.35055
MathSciNet: MR1159581
Digital Object Identifier: 10.1214/aop/1176989813

Primary: 35K55
Secondary: 60H15

Keywords: large deviations , limit theorems for random fields , Reaction-diffusion equations

Rights: Copyright © 1992 Institute of Mathematical Statistics

Vol.20 • No. 2 • April, 1992
Back to Top